Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of warfarin Oral.

Overall User Ratings

471 Total User Reviews

User Reviews

«Previous 61-65 of 71 Next»
Condition: Blood Clot in Lung
6/19/2008 2:32:24 AM

Reviewer: 25-34 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
At 24 I had a PE brought on by birth control. Been on Warfarin for 9 months and I haven't had many problems. At first I hated having to go in all the time for my INR, but now I know what to expect and it's bearable. I'd rather do this than get another clot or have a stroke. No thanks. Since being on Warfarin I have seen my sex drive drop and sometimes just feel like an old lady (no off ... Show Full Comment

Condition: Blood Clot in Lung
6/17/2008 10:33:35 AM

Reviewer: 35-44 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:
Been on Warfarin for 6m for PE found before emergency c-section. I concur with other responders-experiencing hair loss, less energy, mood changes/anxiety, however seems to be working. Has not affected my diet greatly, still eat salads etc., and even have occasional wine/beer without neg. effects on INR. Have Dr. appt. in 3 days for followup CAT scan and hopefully get the OK to discontinue use! ... Show Full Comment

Condition: Blood Clot in Lung
5/12/2008 5:25:39 PM

Reviewer: jltyner1, 35-44 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 2

Comment:
I began taking Warafin about 4 weeks ago after finding blood clots in my lungs. I am experiencing hair loss. Has this happened to anyone else? They are not sure if it's coming from the warafin or not.

Condition: Blood Clot in Lung
5/7/2008 10:08:03 PM

Reviewer: Anna, 55-64 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
My blood goes from very thin to yery thick about every 3 days & I am feeling very tired after being on this medication about 2 months. My doctor has had to change the amount I am taking 4 times.

Condition: Blood Clot in Lung
4/21/2008 4:29:25 PM

Reviewer: Scott, 25-34 Male on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 2

Comment:
I got on warfarin 6 months ago after a pulmonary embolism. It has been a challenge to keep my INR in check. The fact that I haven't had any more clots is a good sign. I don't have the energy I used to before wafarin and I notice that my moods seem to swing pretty dramatically, patience levels are not great. Not sure if that is due to the warfarin or to the stress of all the stuff that ... Show Full Comment

«Previous 61-65 of 71 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Health Solutions From Our Sponsors

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

tea
What you should eat.
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
colon xray
Get the facts.
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
fruit drinks
Foods that can help you focus.
Sad dog and guacamole
Don't feed this to your dog.
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.